# SDR CALA2025071706669

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 39,437 hours, 14,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE PACK APPEARS TO  NOT BE SEATED.  REMOVED REPACKED AND INSTALLED R1 DOOR SLIDE PACK REF AMM 25-66-01/401. A/C OK FOR SERVICE. RENDER SAFE CHECKLIST C/W. RII INSPECTION OF R1 DOOR SLIDE PACK REINSTALLATION. VERIFIED SLIDE BOTTLE SAFETY PIN REMOVED AND STOWED IN POUCH ON SLIDE- NO DISCREPANCIES NOTED.
